# SDR SWAA2022030275040

- Difficulty date: January 25, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 69,574 hours, 40,798 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 420-440 RBL 21.5 RH Z-ANGLE HAS CORROSION ON UPPER SURFACE AT FASTENER HOLES; MARKED. / REMOVED CORROSION IAW SRM 51-10-02-0G-0; ORIGINAL MATERIAL .040'; LOSS .008'; MATERIAL REMAINING .032' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND INSTALLED A NEW SHIELD AT FORWARD CARGO COMPARTMENT IAW B737 SRM 51-40-02-0G-0 AND BNOEING DRAWING 143A0080 REV -; 143A8126 REV A P/N 143A8126-21
